Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Ear pain, sore throat, got hit on head. Taken Z pack. Anything to worry?

Ten days ago, I hit the top of my head on an open filing cabinet drawer from the underneath. It rocked my world but I didn't loads out. The next day I developed an ear ache and the under side of my throat is sore. Both on the side I hit my head on. I went to the walk-in clinic and the dr said the stationary tube in my ear looked infected and red and prescribed a z-pack. I completed it and still have the ear ache, sore throat, and the top of my head is still very tender. Is this any thing to worry about or just extended swelling and bruising. Thank you
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
thetrauma lead to tube infection and sinus infection and sinusitis take 3 week after medicines
use sinus specific antibiotics
anti aklergics to control excess mucus
and antacids with plenty of fluids
it will clesr ear tube infection also
Answered: Wed, 16 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor